Analytical solution for waves propagation in heterogeneous acoustic/porous media. Part II: the 3D case - Archive ouverte HAL Access content directly
Journal Articles Communications in Computational Physics Year : 2010

Analytical solution for waves propagation in heterogeneous acoustic/porous media. Part II: the 3D case

(1, 2) , (1, 2)
1
2

Abstract

We are interested in the modeling of wave propagation in an infinite bilayered acoustic/poroelastic media. We consider the biphasic Biot's model in the poroelastic layer. The first part was devoted to the calculation of analytical solution in two dimensions, thanks to Cagniard de Hoop method. In this second part we consider the 3D case.
Fichier principal
Vignette du fichier
diazezziani3.pdf (272.37 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Loading...

Dates and versions

inria-00404228 , version 1 (18-02-2018)

Identifiers

Cite

Julien Diaz, Abdelaâziz Ezziani. Analytical solution for waves propagation in heterogeneous acoustic/porous media. Part II: the 3D case. Communications in Computational Physics, 2010, 7 (3), pp.445-472. ⟨10.4208/cicp.2009.08.149⟩. ⟨inria-00404228⟩
146 View
569 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More